# SDR 2001UALA00991

- Difficulty date: June 11, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 38,867 hours, 6,186 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Imbalanced
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT TANK INDICATION IS ROLLING BACK, AFTER APPROX 1 HOUR, 2500 LBS LOWER THAN LEFT TANK.  CREW REPORTS PROGRESS PAGE MATCHES TOTALIZER AND IMBALANCE REMAINED FOR ENTIRE FLIGHT.  CAPT TRIED BALANCING BY FEEDING BOTH ENGS WITH LT TANK.
